# SDR ZSEA52504

- Difficulty date: May 25, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N555KT
- Make and model: Cessna 550
- Aircraft serial: 5500420
- Engine: Pwa JT15D4
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 57033
- Part serial: 163
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 15 MILES FROM AIRPORT ON A FLIGHT, COCKPIT AND CABIN INDICATED SIGNS OF SMOKE/ FUMES WITH ELECTRICAL ODOR.  ALL FANS WERE SHUTDOWN AND CHECKLISTS COMPLETED.  WITHIN A COUPLE OF MINUTES, AIR BEGAN TO CLEAR AND LANDING WAS MADE A FEW MINUTES LATER.  2210 HOURS OF AC FLIGHT TIME REMAINED BEFORE SCHEDULED REPLACEMENT.
